MAUDE Adverse Event Report: BAUSCH + LOMB AKREOS ADAPTAO INTRAOCULAR LENS

BAUSCH + LOMB AKREOS ADAPTAO INTRAOCULAR LENS
Model Number ADAPTAOP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Corneal Edema (1791); Loss of Vision (2139)
Date of Event 02/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during implantation of an intraocular lens (iol) in the right eye the lens split in the centre and an unknown lens was used to complete the procedure.Incision was enlarged and sutures were used to complete the procedure.Reportedly the patient has suffered irreversible corneal endothelial damage resulting in corneal edema and additional complications including vision loss.Subsequently penetrating keratoplasty and pupilloplasty procedures were performed.Additional information was requested, but not received.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of device history record (dhr) did not find any non-conformities or anomalies related to the reported event.The lot history, trend analysis, risk analysis, and directions for use are considered acceptable with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be conclusively determined.

Brand Name
AKREOS ADAPTAO INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key20238346
Report Number0001313525-2024-00149
Device Sequence Number15619902
Product Code HQL
UDI-Device Identifier10757770486141
UDI-Public(01)10757770486141(17)230131
Combination Product (Y/N)N
PMA/510(K) Number
P060022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberADAPTAOP
Device Catalogue NumberADAPTAOP2900
Device Lot Number1045011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Initial Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AKREOS AI-28 INJECTOR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexFemale